MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. WASHING TUBE

AIZU OLYMPUS CO., LTD. WASHING TUBE
Model Number MH-974
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.The device history record was unable to be reviewed for this device since the serial/ lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.We presumed that there was a difference in recognition on handling or reprocessing steps between olympus recommendation and the user.Olympus expert staff has already conducted training on proper reprocessing for the user.User can prevent the suggested event by following the instructions for use (ifu): when using this product, please follow the instruction manual (a4 size, vertical) of the endoscope on which this product is mounted or whose standard set includes this product.Note that some of the products listed in this access information sheet may not be available in some areas.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported the washing tube was sometimes hooked up to the scope then attached to the scope buddy to the washing tube to clean the tube and scope.A field service technician informed to confirm with medivator that the scope buddy was able to be used with the washing tube and if hooking the two up is correct or if medivator states they can't use the scope buddy and it needs to be manually cleaned.There were no reports of patient harm or injury.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
WASHING TUBE
Common Device Name
WASHING TUBE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19143109
Report Number9610595-2024-08259
Device Sequence Number7406681
Product Code ITX
UDI-Device Identifier04953170071362
UDI-Public04953170071362
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K093395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMH-974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown